# SDR ASOA20160324019

- Difficulty date: March 24, 2016
- Submitted: March 25, 2016
- Operation: Air carrier
- Aircraft: N19554
- Make and model: Emb EMB-145
- Aircraft serial: 145587
- Aircraft time: 33,425 hours, 25,891 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Part serial: 96103
- Condition: Inoperative
- Location: Emergency Lights
- Part time: 19,842 hours, 16,047 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR LIGHTS AT ROW 8-11 AND EXIT LIGHT AT OVERWING EXITS WERE FOUND INOPERATIVE. MAINTENANCE REPLACED THE NR 3 EMERGENCY LIGHT BATTERY. OPS CHECKS WERE GOOD.
